brain-icon

Homiopathy has side effct

Hi doctor i want to ask does homeopathy medicine has any withdrawal or side effects? I m taking homeopathy medicine for anxiety. Some White balls and drops before bed time.
views-icons 80 Views bookmarks-icon 2 Bookmarks Bookmark this Answer
Bookmark
v

Doctor Answers (5) on Homiopathy has side effct

doctor profile image
Dr. Geeta Pawar Pune | Homeopath
Answered
Homoeopathic medicines dose not have any withdrawal symptoms or side effects. As Homoeopathic medicines are prepared from substances from various kingdoms eg. Plants, Minerals, Metals,salts, Animal products etc. With a special method called potentisation to bring forth curative power from medicinal substance used that to in a very minute quantity like 1 part of drug substance and 99 parts of alcohol in total 100 so no material substance remains in it, out of which only 3-4 drops are given to patient by adding in pills. Our medicines are energy. They are prepared by serial dilutions and contain no material substance in them. Hence, no side effects.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Tejas Joshi Pune | Homeopath
Answered
Homeopathy works on principle of symptom similarity. A medicine which is stronger in power but similar to the symptoms of the disease is selected.
In acute diseases there is sometimes an intensification of already present symptoms. These may be mistaken for side effects.
When you see such effect, all you need to do is stop the medicine. That will take care of the increased symptoms and the acute disease in question.
In chronic diseases you don't see such reactions.
But by and large , homeopathy has no side effects.
On a lighter note, it either has effects or no effects.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Jagat Shah Mumbai | Homeopath
Answered
If u r being advised to take this medicine from qualified homoeopath then I don't think u have to worry about any side effect.
But u required to consult n fellow the advise of ur Dr.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Any medicinal substance in small doses is a medicine due to its curative effect and in large doses is a poison due to its toxic effect on the human body. Excess of such substance causes undesirable action on the body, commonly known as a side-effect. Its not advisable to take such tablets for longer periods of time.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Anytime a remedy or conventional medicine is given in overdose, it will produce side-effects. ... The difference between chemical side-effects from conventional medicines and the energetic side-effects of homeopathic remedies is that energetic effects are usually minor and do not harm, poison or create addiction.So it is advisable to always go to a qualified and skilled homeopath for any health concerns instead of self medication.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO